# SDR 04261421

- Difficulty date: September 17, 2004
- Submitted: September 20, 2004
- Operation: Air carrier
- Aircraft: N421FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3179
- Engine: Pwa PW306B
- System (JASC): 7601 · Engine Synchronizing
- Part: Warning Light
- Condition: False Indication
- Location: Engines
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SLOW SPEED ABORT DUE TO ENGINE MISCOMPARE MESSAGE.  MECHANIC PERFORMED ENGINE RUNS AT MULTIPLE POWER SETTINGS.  NO DEFECT NOTED.  COULD NOT DUPLICATE
